Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had compression fracture. Nausea, fuzziness, no appetite, distended stomach. What is going on?

My 89 year old mother experienced a compression fracture of a vertebrae in September resulting in horrific pain. Obviously osteoporosis is a big problem. Since that time the pain seems to have left gradually but she is left with feeling nauseous, fuzzy-headed, has no appetite and complains of her tummy being huge (and she is right). And she otherwise has a small frame and has experienced weight loss . She has no energy and is completely lacking in confidence. And it has been about 3-4 weeks since she took any pain meds other than Tylenol . Any idea what might be going on here?
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems your mother has developed acute gastritis due to consumption of pain killers.
Ask her to stop taking these pain killers and put her on a proton pump inhibitor like PANTOPROZOLE 40 mg daily in the morning empty stomach.
If she doesn't respond in next 4 to 5 days,then better to consult a doctor for examination and any investigation if required.
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor